| Model Number |
DTBA1QQ |
| Medical Device Problem Codes |
Pacing Problem (1439); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
Bradycardia (1751)
| Date of Event |
05/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: 5076-52 lead implanted: (b)(6) 2016.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that after trying multiple programmers the cardiac resynchronization therapy defibrillator (crt-d) was unable to interrogate. troubleshooting was performed using various techniques, including manual interrogation without wireless telemetry, patient position changes while in a different room but the crt-d was unable to interrogate. additionally, it was noted that the crt-d did not tone when a magnet was placed over the device and the electrocardiogram (ecg) showed sinus bradycardia with long pr intervals. the crt-d remains in use. no further patient complications have been reported as a result of this event.